Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

189 Publikationen

2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2557204
Courvoisier, D.S., Eid, M., Nussbeck, F.W.: Mixture distribution latent state-trait analysis: Basic ideas and applications. Psychological Methods. 12, 80-104 (2007).
PUB | DOI | WoS | PubMed | Europe PMC
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2729974
Nussbeck, F.W., Eid, M., Lischetzke, T.: Analysing multitrait-multimethod data with structural equation models for ordinal variables applying the WLSMV estimator: what sample size is needed for valid results? The British journal of mathematical and statistical psychology. 59, 195-213 (2006).
PUB | DOI | WoS | PubMed | Europe PMC
 
2006 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2781744
Nussbeck, F.W.: Assessing Multimethod Association with Categorical Variables. In: Eid, M. and Diener, E. (eds.) Handbook of Multimethod Measurement in Psychology. APA, Washington, DC (2006).
PUB
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1870149
Reinecke, J., Schmidt, P., Weick, S.: Dynamic Modeling with Structural Equations and Stochastic Differential Equations: Applications with the German Socioeconomic Panel. Quality and Quantity. 39, 483-506 (2005).
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2557210
Bossong, B., Nussbeck, F.W.: Konflikte bei Erbschaftsaufteilungen: Verwandtschaft, Beiträge und Aufteilungspräferenzen. Zeitschrift für Sozialpsychologie. 35, 143-156 (2004).
PUB | DOI | WoS
 
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2557214
Eid, M., Lischetzke, T., Nussbeck, F.W., Trierweiler, L.I.: Separating trait effects from trait-specific method effects in multitrait-multimethod models: A multiple-indicator CT-C(M-1) model. Psychological Methods. 8, 38-60 (2003).
PUB | DOI | WoS | PubMed | Europe PMC
 
2000 | Zeitschriftenaufsatz | PUB-ID: 2903754
Jaulent, J.-F., Sauzet, O.: EXTENSIONS QUADRATIQUES 2-BIRATIONNELLES DE CORPS TOTALEMENT RÉELS. Publicacions Matemàtiques. 44, 343-353 (2000).
PUB
 
1998 | Zeitschriftenaufsatz | PUB-ID: 2903755
Sauzet, O.: Théorie d'Iwasawa des corps p-rationnels et p-birationnels. manuscripta mathematica. 96, 263--273 (1998).
PUB | DOI | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2903753
Jaulent, J.-F., Sauzet, O.: Pro-ℓ-extensions de corps de nombres l-rationnels. Journal of Number Theory. 65, 240-267 (1997).
PUB | DOI | WoS
 

Filter und Suchbegriffe

department=78224902

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung